How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20416
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

I gave my 4 year old grandson two chewable claritens which

Customer Question

I gave my 4 year old grandson two chewable claritens which was a 6 year old dosage and up
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: None
JA: Anything else in your medical history you think the doctor should know?
Customer: I don't understand. I misread the label on the Claritin for my grandson and gave him the 6 and up dosage which was 2 instead of one as he is 4
Submitted: 19 days ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 19 days ago.

Greetings,
Thank you for your question.
I am Dr. Su S.
I will try my best to help you.

When did you give him?

Does he feel any abnormal symptom?

Expert:  Dr. Su S. replied 19 days ago.

Hello again,
I was waiting for response from you.
Overdose of claritin can cause a few symptoms.
There can be headache, drowsiness.
Rapid heart beat, palpitation can occur.
If you notice any new symptom, I would advise to get him an examination by doctor.
Please keep an eye on him.
Please do not give this medicine in next 24 hours.
I hope this information will be helpful.
If you have any query, please feel free to ask.
If you are happy with my answer please click on the Excellent/Good rating.
Wish him healthy life.
Regards.